# SDR 2006FA0000892

- Difficulty date: August 24, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N405DD
- Make and model: Beech C90A
- Aircraft serial: LJ1748
- Engine: Pwa PT6A21
- System (JASC): 2215 · Autopilot Main Servo
- Part: Mount
- Part number: 6225735002
- Part serial: 1WHHB
- Condition: Distorted
- Location: Rudder Servo
- Part time: 201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST SCHEDULED 1ST AND 2ND PHASE INSPECTIONS NOTED SQUEAKING AND METAL TO METAL CONTACT NOISES WHEN RUDDER MOVED SIDE TO SIDE.  FOUND RUDDER SERVO CABLE RUBBING ON SMT-65 SERVO MOUNT CABLE DRUM COVER.  REPLACED SMT-65 UNIT AND REINSTALLED, RIGGED SERVO CABLE.  RUDDER OPERATIONS NOW NORMAL, AUTOPILOT OPERATIONAL CHECKS OK.  SUSPECT SMT -65 SERVO MOUNT EITHER DISTORTED FROM PRIOR HANDLING OR NOT ASSEMBLED CORRECTLY.  (K)
